# SDR UPS09M54689

- Difficulty date: February 9, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ NR 293-W3-02 EXISTING REPAIR DOUBLER ON INNER SKIN OF NR 2 SLAT LT WING IS NOT PER SRM OR ON MRSCSSR.  REMOVED EXISTING DOUBLER, FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW SRM 57-00-01 FIG 8.
